Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ BLO$ spaces associated with the sections


Author: Lin Tang
Journal: Proc. Amer. Math. Soc. 135 (2007), 2423-2432
MSC (2000): Primary 42B25, 42B20
Published electronically: April 5, 2007
MathSciNet review: 2302563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ BLO$ spaces associated with the sections are introduced. It is shown that some properties which hold for the classical space $ BLO$ related to the balls (or cubes) remain valid for the space $ BLO$ related to the sections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 42B20

Retrieve articles in all journals with MSC (2000): 42B25, 42B20


Additional Information

Lin Tang
Affiliation: LMAM, School of Mathematical Science, Peking University, Beijing, 100871, People’s Republic of China
Email: tanglin@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08903-4
PII: S 0002-9939(07)08903-4
Received by editor(s): October 28, 2005
Published electronically: April 5, 2007
Additional Notes: The research was supported by the NNSF (10401002) and NNSF (10371004) of China
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.